# SDR FXGA201403201418

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Aircraft time: 34,100 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN FORMING THE TE CLOSE OUT FROM STATION 86 TO 108, BETWEEN THE SPRING TAB & TRIP TAB, IS CRACKED AROUND SOME REPAIR FASTENER HOLES.  THE SKIN WILL BE REPLACED TO ELIMINATE THE EXISTING REPAIR.  REMOVE EXISTING SKIN, MAKE NEW SKIN FROM 7075-T6 0.016 & INSTALL NEW SKIN WITH NAS1097AD4 USING CR3214-4 IN BLIND AREAS.
